# SDR SWAA2021083010433

- Difficulty date: August 24, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 51,763 hours, 30,813 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON PANEL 621PB ; / [01] COMPLIED WITH EA 21-157-02468
